Nizhnik Irene

Nizhnik Irene



Publications

    Nizhnik Irina L. Deterministic diffusion in dynamical systems with a tiled phase space, arXiv:2501.00182, 2024. DOI

    Debowska K., Nizhnik I. L. Spectral analysis of self-adjoint first order differential operators with nonlocal potentials, arXiv:2312.15775, 2023. DOI

    Nizhnik L., Nizhnik I. Deterministic diffusion, Ukrainian Math. J. 2020. — 71, ¹ 11. — P. 1781-1801. DOI

    Nizhnik I. Anomalous diffusion in dynamical systems with reflection, Transactions of Institute of Mathematics NAS of Ukraine. — 2017. — 14, ¹ 3. — P. 271-292. PDF

    Nizhnik I. Periodic solutions of differential equations with discontinuous nonlinearity, Transactions of Institute of Mathematics NAS of Ukraine. — 2016. — 13, ¹1. — P. 274-288. PDF

    Nizhnik I. Traveling avalanche waves in reaction-diffusion lattices, Transactions of Institute of Mathematics NAS of Ukraine. — 2016. — 13, ¹2, 227-241. PDF

    Samoilenko A. M., Nizhnik I.L. Differential Equations with bistable nonlinearity, Ukrainian Math. J., 2015, Vol. 67, 4, 584-624. https://doi.org/10.1007/s11253-015-1102-4

    Nizhnik L., Nizhnik I., Invariant measures with respect to the mapping of the segment on itself, Transactions of Institute of Mathematics NAS of Ukraine, 2015, Vol. 12 No. 2, 307-314. PDF

    Samoilenko A. M., Nizhnik I.L. Kinklike solutions of fourth-order differential equations with a cubic bistable nonlinearity, Differential Equations, 2014, Vol.50, ¹2, 203-212. https://doi.org/10.1134/S0012266114020074

    Nizhnik I.L., Krasneeva A.O. Periodic solutions of second-order differential equations with discontinuous nonlinearity, J. Math. Sci.(N.Y.), 2013, 191, ¹3, 421-430. DOI

    Samoilenko A. M., Nizhnik I.L., Bounded solutions of a fourth-order differential equation with a model bistable nonlinearity, Ukr. Math. Bull., 2009, 6, ¹ 3, 397-420.

    Nizhnik I. Stable stationary solutions for a reaction-diffusion equation with a multi-stable nonlinearity, Phys. Lett. A, 2006, 357, 319-322. https://doi.org/10.1016/j.physleta.2006.04.054

    Albeverio S, Galperin G., Nizhnik L., Nizhnik I.Generalized billiards inside an infinite strip with periodic laws of reflection along the strip's boundaries, Regular and Chaotic Dynamics, (2005), 10 (3), 285-306. PDF

    Nizhnik L., Nizhnik I., Hasler M. Stable stationary solutions in reaction-diffusion systems consisting of a 1-d array of bistable cells, Int. J. Bifur. Chaos, 2002, ¹2, 261-279. https://doi.org/10.1142/S0218127402004322

    Albeverio S., Nizhnik I. Spatial chaos of a fourth order nonlinear parabolic equation, Phys. Lett. A., 2001, 288, 299-304. https://doi.org/10.1016/S0375-9601(01)00532-1



    Copyright © 2007 Institute of Mathematics